MathSciNet Relay Station
MathSciNet bibliographic data
MR1197513 (94c:11104) 11R06 (11R04 12D10)
Zagier, D. Algebraic numbers close to both $0$ and $1$. Math. Comp. 61 (1993), no. 203, 485–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement